CSpace
asymptoticstabilityforonedimensionalmotionofnonnewtoniancompressiblefluids
Shi Xiaoding1; Wang Teng2; Zhang Zhen1
2014
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume30Issue:1Pages:99
AbstractRarefaction wave solutions for a one-dimensional model system associated with non-Newtonian compressible fluid are investigated in terms of asymptotic stability. The rarefaction wave solution is proved to be asymptotically stable, provided the initial disturbance is suitably small. The proof is given by the elemental L-2 energy method.
Language英语
Funding Project[National Natural Science Foundation of China]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/47580
Collection中国科学院数学与系统科学研究院
Affiliation1.北京化工大学
2.中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Shi Xiaoding,Wang Teng,Zhang Zhen. asymptoticstabilityforonedimensionalmotionofnonnewtoniancompressiblefluids[J]. actamathematicaeapplicataesinica,2014,30(1):99.
APA Shi Xiaoding,Wang Teng,&Zhang Zhen.(2014).asymptoticstabilityforonedimensionalmotionofnonnewtoniancompressiblefluids.actamathematicaeapplicataesinica,30(1),99.
MLA Shi Xiaoding,et al."asymptoticstabilityforonedimensionalmotionofnonnewtoniancompressiblefluids".actamathematicaeapplicataesinica 30.1(2014):99.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Shi Xiaoding]'s Articles
[Wang Teng]'s Articles
[Zhang Zhen]'s Articles
Baidu academic
Similar articles in Baidu academic
[Shi Xiaoding]'s Articles
[Wang Teng]'s Articles
[Zhang Zhen]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Shi Xiaoding]'s Articles
[Wang Teng]'s Articles
[Zhang Zhen]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.